leg cramps

i am now on 3 week of steriods with a drop of 2ml i am havig leg cramps and shoulders kneck arms i can feel the pain there again.I Hhave read the blogs and they are very helpful and informitive. I am feeling a ot more energy and glad for this boot. I hope the terrible pain doesn't return as before.seeing reumatologist 31 october more news then.
I think its splendid people can put what is helping them on here and how the medicine effects them good or bad.i hope you are all more pain free and enjoying life best you can ove to here rom you about reductions jinnyx

Reply

Already a member? Log in

3 replies

    Kazzylizzy
    Kazzylizzy

    Hello Jinny,
    I have been on steroids since March 1st, did a drop from 10mg to 7.5mg a while back then recently back to 10 for two weeks as I was ill, now back on 7.5 again, with my next drop scheduled for 6 weeks time.
    I have shoulder stiffness and stiff aching fingers, but it's not unbearable, but I am really feeling the cold, especially in my hands - and winter hasn't even started yet!!
    It's a very much two steps forward and one step back sort of illness, but hopefully we will get there in the end!
    Take care,
    Karen x

    Celtic
    Celtic PMRGCAuk

    Hi Jinny

    If your pain is returning then you may have dropped your steroid dose too soon. If it happens to be just steroid withdrawal pain then it should ease up after a week or so but if the pain is gradually building after over a week following a reduction then it generally points to increasing inflammation and means that the dose isn't sufficiently high to control it. Hopefully, your increasing pain is purely steroid withdawal pain and will resolve in the next few days - I do hope so. Good luck with your forthcoming appointment.

    Kolla
    Kolla

    Jinny.
    Leg cramps is something I am familiar with. And have been for a long time.
    I connect to one of my other ailments, restless leg syndrome. But since I was diagnosed Last July with PMR,GCA the RLS has worsened. It used to be a irritating feeling, not being able to sit still nor fall asleep. But now I have pain in my bones, legs and arms as well as muscle cramps and " hemiplegial" movements in my legs, hands, arms and neck. I am down to 2x4 of 0,5 mg steroids. Both the steroids and the RLS make sleep difficult. Twice this hás led to my Epilepsy awakening again, twice no harm done. I find the pain In my bones worst, the PMR bothers me mostly by aches in upper arms and Legs as well as no energy, tired and can hardly stand on my Legs.
    I think I might have to increases the steroids and get án even more beautiful moon face.
    Good luck
    Kolla
    My neurologist

Reply

Already a member? Log in

Back to Top